Réaction anaphylactique à l’aprotinine: Intérêt diagnostique des tests intradermiques

Academic Article

Abstract

  • A 66-year-old patient, undergoing heart surgery, developped an anaphylactic reaction following the first administration of a test-dose of aprotinin. Skin tests were performed six months later. Prick-tests with 10-2 and 10-1 aprotinin dilutions were negative but intradermal reaction with a 10-3 dilution was clearly positive. The level of aprotinin specific IgE was high, both in the serum obtained before surgery and in the one sampled on the day of the testing. As no reaction was observed during the tests, skin-testing and specific IgE appear to be an interesting alternative to a potentially dangerous test-dose, but they both need further evaluation. © 2000 éditions scientifiques et médicales Elsevier SAS.
  • Digital Object Identifier (doi)

    Pubmed Id

  • 19736263
  • Author List

  • Pecquet C; Autegarden JE; Kural-Menasche S; Perez G; Menasche P; Sanson-Lepors MJ; Abuaf N; Leynadier F
  • Start Page

  • 755
  • End Page

  • 757
  • Volume

  • 19
  • Issue

  • 10